# SDR FDEA201105181866

- Difficulty date: May 18, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Bs 415-475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  415 TO 475  LBL 107.25  SEAT TRACK FOUND CORRODED.  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-33-  01 REV 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
